CoDE Publications CoDE Publications
IRIDIA Publications IRIDIA Publications
SMG Publications
WIT Publications
WIT Publications
SMG Publications
Home People Research Activities Publications Teaching Resources
By Class By Topic By Year Technical Reports
By Class By Topic By Year Technical Reports
login
M.-A. Remiche. On the exact distribution of the Isotropic Planar Point Processes of Phase-type. Journal of Computational and Applied Mathematics, 116:77-91, 2000.
© Elsevier 2000

@article{Rem2000a:article,
  author = {Marie-Ange Remiche},
  title = {On the exact distribution of the Isotropic Planar Point Processes
           of Phase-type},
  year = {2000},
  journal = {Journal of Computational and Applied Mathematics},
  volume = {116},
  pages = {77--91}
}

Updated: 2017-03-27